標題: Two-grid discretization schemes for nonlinear Schrodinger equations
作者: Chien, C. -S.
Huang, H. -T.
Jeng, B. -W.
Li, Z. -C.
應用數學系
Department of Applied Mathematics
關鍵字: Schrodinger equation;two-grid discretization schemes;continuation;Adini's elements
公開日期: 1-May-2008
摘要: We study efficient two-grid discretization schemes with two-loop continuation algorithms for computing wave functions of two-coupled nonlinear Schrodinger equations defined on the unit square and the unit disk. Both linear and quadratic approximations of the operator equations are exploited to derive the schemes. The centered difference approximations, the six-node triangular elements and the Adini elements are used to discretize the PDEs defined on the unit square. The proposed schemes also can compute stationary solutions of parameter-dependent reaction-diffusion systems. Our numerical results show that it is unnecessary to perform quadratic approximations. (c) 2007 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.cam.2007.03.017
http://hdl.handle.net/11536/9405
ISSN: 0377-0427
DOI: 10.1016/j.cam.2007.03.017
期刊: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
Volume: 214
Issue: 2
起始頁: 549
結束頁: 571
Appears in Collections:Articles


Files in This Item:

  1. 000254637700017.pdf